# SDR SWAA2022021101842

- Difficulty date: April 28, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 44,217 hours, 26,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 140CF CORRODED / FABRICATED FLOOR PANEL 140CF PER SRM 53-60-53
